Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Rash in the butt crack with mucus and blood, using neosporin. What could it be?

Hey i have a rash in my buttcrack that gets pretty bad sumtimes... like mucus and little blood here and there, ive been using neosporin and it goes away but at night i think i subconsiously scratch it as i sleep or when im waking, is it normal to think its an infection? and what could it be and what should i do to treat it?
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

It seems that you may be having intergluteal intertrigo.

There may be erythema,mild scaling,oozing and itching or /and burning.

The cause may be bacterial or fungal infection.

Avoid soap bath. You may take Sitz bath in dettol liquid containing water.

Keep the area dry.

Apply antibacterial and antifungal cream.

Take antibiotics with antihistaminics and anti inflammatory drugs.

If needed, short course of steroids may be taken.

You may get good result.

I hope you got my results.

Dr. Ilyas Patel MD
Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor